# SDR ASAA2023062944023

- Difficulty date: June 29, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 45,744 hours, 16,173 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION LOCATED BETWEEN STAB STA. 96" TO 98". ALONG REAR SPAR FASTENERS. APPROX. 2" IN LENGTH. (AS MARKED). GROUNDED - YES. EVALUATED L/H HORIZONTAL STAB SKIN SS96 - SS98, CRACK FOUND. REPAIRED AREA IAW B737-800 SRM 55-10-01-2R-11. L/H HORIZONTAL L/E & TIP REMOVED & INSTALLED IAW B737-800 AMM 27-41-21 & AMM 55-10-00. THIS IS A CATEGORY B REPAIR, INSPECTION THRESHOLD: 56,000 FLIGHT CYCLES. EVALUATED HORIZONTAL SKIN IAW 737NTMPT.1 51-00-00 PROC 23.
